# SDR DALA2023122610564

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 77,545 hours, 31,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5061692) DOOR 1L, 2L, RT WING AFT EMER EXIT RED LIGHT, ROW 26-29 CEILING EMER LIGHTS INOP. REMOVED & REPLACED BATTERY PACKS AT 1L & 2L DOOR, REPLACED LT ASSY AT ROW 18 SEAT, ADJUSTED CONTACTS AT 26 & 29. ALL OPS CK GOOD.
